# SDR DALA2021011200181

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N926DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63534
- Aircraft time: 4,441 hours, 1,813 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004531
- Part serial: 1593
- Condition: Inoperative
- Location: Te Flaps
- Part time: 4,437 hours, 1,812 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DE/FLAPS DECLARED EMERGENCY DUE TO TRAILING EDGE FLAP DISAGREE.  CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK.  FAULT CODE 27-52259 (TE FLAP SNSR L) RECORDED.  REPLACED LEFT FLAP POSITION TRANSMITTER T427.  DRAINED AND SERVICED TRAILING EDGE FLAP TRANSMISSIONS PRECAUTIONARY.  OPERATIONS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
